Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lump on Hip
Mar 4, 2010

I am a 38yr old woman diagnosed in 2001. I am currently on Lexiva, Isentress, Norvir & Intelence. I found a lump on my left hip this evening and, from what I've read, I didn't think lipodystrophy would affect that area. I also do not have any other areas that seem to have lost fat. The lump is about the size of an orange and slightly tender to the touch. Does this sound like lipodystrophy or am I possibly looking at something else? I will be calling my doctor in the morning, but I'm not sure how quickly I can get an appt. Thank you!

Response from Dr. Henry

That would be unusual but possible to be related to lipodystrophy (some times can take the form of discrete fat deposits sometimes called liopomas). A full evaluation is needed to pin down the anatomy and then probably cause-sounds impressive so fully agree with having your HIV doc take a look at it (if becoming larger or red or painful and with other symptoms such as fever should be seen urgently). KH



Previous
penis Inflammation
Next
Are there any Neuroplasticity studies for individuals with resolved Encephalopathy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement